Density estimates for solutions to one dimensional Backward SDE's

Abstract : In this paper, we derive sufficient conditions for each component of the solution to a general backward stochastic differential equation to have a density for which upper and lower Gaussian estimates can be obtained.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2013, 38 (2), pp.573-587
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00626303
Contributeur : Solesne Bourguin <>
Soumis le : jeudi 17 mai 2012 - 10:57:20
Dernière modification le : jeudi 28 février 2013 - 21:13:05
Document(s) archivé(s) le : samedi 18 août 2012 - 02:20:49

Fichiers

BsdeFinalVersion.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00626303, version 2
  • ARXIV : 1109.5381

Collections

Citation

Omar Aboura, Solesne Bourguin. Density estimates for solutions to one dimensional Backward SDE's. Potential Analysis, Springer Verlag, 2013, 38 (2), pp.573-587. 〈hal-00626303v2〉

Partager

Métriques

Consultations de
la notice

168

Téléchargements du document

127